On the Clifford Index of a General (e+2)-gonal curve.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 83-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__63_3_155369,
author = {C. Keem and S. Kim},
title = {On the {Clifford} {Index} of a {General} (e+2)-gonal curve.},
journal = {Manuscripta mathematica},
pages = {83--88},
year = {1989},
volume = {63},
number = {3},
zbl = {0679.14015},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155369/}
}
C. Keem; S. Kim. On the Clifford Index of a General (e+2)-gonal curve.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 83-88. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155369/